RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2013, Volume 18, Issue 3, Pages 161–178 (Mi fpm1522)  

Representations of Gelfand–Graev type for the unitriangular group

A. N. Panov

Samara State University, Samara, Russia

Abstract: We consider the analog of Gelfand–Graev representations for the unitriangular group. We obtain the decomposition into a sum of irreducible representations, prove that these representations are multiplicity free, and calculate the Hecke algebra.

Full text: PDF file (200 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2015, 206:5, 570–582

Bibliographic databases:

UDC: 512.547

Citation: A. N. Panov, “Representations of Gelfand–Graev type for the unitriangular group”, Fundam. Prikl. Mat., 18:3 (2013), 161–178; J. Math. Sci., 206:5 (2015), 570–582

Citation in format AMSBIB
\Bibitem{Pan13}
\by A.~N.~Panov
\paper Representations of Gelfand--Graev type for the unitriangular group
\jour Fundam. Prikl. Mat.
\yr 2013
\vol 18
\issue 3
\pages 161--178
\mathnet{http://mi.mathnet.ru/fpm1522}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3431808}
\transl
\jour J. Math. Sci.
\yr 2015
\vol 206
\issue 5
\pages 570--582
\crossref{https://doi.org/10.1007/s10958-015-2334-4}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84953345592}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1522
  • http://mi.mathnet.ru/eng/fpm/v18/i3/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:130
    Full text:64
    References:33
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020